# SDR FDEA2018091422476

- Difficulty date: September 12, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 66,902 hours, 24,026 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STA 580 LBL 45.5 STUB FLOORBEAM IS CRACKED AFT SIDE IN RADIUS COMPLIED WITH EA TF-5310-T0342277 P1. FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR LBL 45.5.
